# SDR YENA2022110101061

- Difficulty date: October 31, 2022
- Submitted: November 1, 2022
- Operation: Air carrier
- Aircraft: N355JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 617
- Aircraft time: 22,910 hours, 15,919 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Hinge Fitting
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: REF TC NDT-55-40-00-211-801 CRACK AND MIGRATED BUSHINGS IN HINGE FITTING # 3 LOCATED IN FWD FRONT SPAR OF RUDDER; REF TOMX WO 1989 NR -00145 RUDDER WAS REPLACED PER  AIPC 27-21-05 ITEM 10, AMM 51-60-02-820-801-A AND AMM 27-21-05-000-801-A, 27-21-05-400-801-A.
